To preface this, I was approximately one year away from getting my undergrad when I was diagnosed with Burkitt's Lymphoma, a rare and particularly aggressive form of blood cancer that required treatment immediately upon discovering the disease. I was two weeks into my last year of school when I had to withdraw for obvious medical reasons.
So, it's been six months since my last chemo treatment (I received Hyper-CVAD with sixteen intrathecal methotrexate lumbar punctures). Now, I suffer from side effects such as depression, fatigue, severe migraines, and general anxiety but I am still very eager to get back in the saddle and continue pursuing my education. I don't plan on enrolling until the fall of 2013, however, I'm still very apprehensive that the side effects from which I now suffer will have an adverse effect on me in any type of academic environment in which I might soon find myself.
Has anyone else found themselves in similar circumstances? Any advice would be greatly appreciated.